MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM TIB BASEPLATE - CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM TIB BASEPLATE - CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5520-B-400
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts baseplate size 4; cat# 5521-b-400; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Customer reported that they opened a size 4 triathlon primary tibial baseplate (item code: 5520-b-400), but inside it was a size 4 triathlon universal baseplate (item code: 5521-b-400).They had more stock on consignment so were able to complete the surgery safely with the correct implant.

Brand Name
TRIATHLON PRIM TIB BASEPLATE - CEMENTED
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9261336
Report Number0002249697-2019-03653
Device Sequence Number2486247
Product Code MBH
UDI-Device Identifier07613327050325
UDI-Public07613327050325
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5520-B-400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;